Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Partial regularity and nonlinear potential estimates for Stokes systems with super-quadratic growth
 
 
Title: Partial regularity and nonlinear potential estimates for Stokes systems with super-quadratic growth
Author: Ma, Lingwei
Zhang, Zhenqiu
Appeared in: Science China mathematics
Paging: Volume 67 () nr. 7 pages 1525-1554
Year: 2024-03-19
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands